# SDR SIMA20220622001

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500835
- Aircraft time: 41,428 hours, 37,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN-C/A-LUBRICATED ROLLERS ON MAIN CABIN DOOR IAW AMM 52-18-00 OPS CHECK GOOD
